# SDR AALA201808169015

- Difficulty date: August 13, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 55,597 hours, 26,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING.  MAINTENANCE SECURED THE LENS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
